• question-icon

    Suggest treatment for symptoms of ureteritis

default
Posted on Mon, 24 Jul 2017 in Urinary and Bladder Problems
Question: Hello sir;
I had an operation for kidney stone removal of 14mm from my ureter after that doctor had put an ureter stent in my left kidney its been one month and problem i am facing is i have aflank pain on the left side which radiates to my bladder area as well as down towards my legs and up to the toes and i occasionally see blood in my urine and also more urge for urination and bowel movement is it normal ???
doctor
Answered by Dr. P. T. Patil 6 hours later
Brief Answer:
Pain is due to inflammation of Ureter (Ureteritis)

Detailed Answer:
Hello,
Thanks for query.

You have undergone the endoscopic procedure of URS with the fragmentation of stone in your left ureter one month back and a stent has been placed in your left renal unit.

The pain, blood in the urine (hematuria)and pain radiating down the legs is due to inflammation of Ureter (Ureteritis) that commonly occurs as a foreign body reaction of the ureter to stent .associated with infection.

Ideally, the stent has to be removed within 2-3 weeks after surgery.

Please visit your Urologist who has performed surgery and get following basic tests done:

1) urine Routine and Culture
2) Plain X-Ray of the abdomen to see whether there are any residual fragments of the stone in the ureter.

Take antibiotics like Ciprofloxacin and Nitrofurantoin along with anti inflammatory drug like Diclofenac twice daily.

Ensure to drink more water.

Removing the stent will resolve all the issues.

Hope I have answered your query, please feel free to ask if you have more questions, I shall be happy to help you.

Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. P. T. Patil 2 hours later
Thanks alot sir for ur reply;
I would also like to ask does it makes you feel weak and unwell though not having any sort of fever luckily and some times this pain radiates to right side(opposite to where stent is placed) is it normal??
doctor
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
The pain on Rt side is a referred pain and is normal

Detailed Answer:
Hello
Thanks for follow up The pain on Right side is referred pain and is normal ,
The weakness is due to inflammation of ureter and will go away once the stent is removed .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. P. T. Patil 32 hours later
Hello sir and thanks alot for past replies ,i got my stent removed today !!!..a big releif but there is little pain still in kidney and legs but pain is far less than before
When doctor removed the stent he said that there was a good deposit of stone on the stent was that the reason of my pain ??..and little pain after removal normal??
doctor
Answered by Dr. P. T. Patil 37 minutes later
Brief Answer:
It takes 5 days to resolve the issue completely.

Detailed Answer:
Hello
Thanks for follow up .

It is natural to have pain even after removing stent .It takes 5 days to resolve the issue completely .

Continue taking medications (Antibiotic and anti inflammatory drug )

Ensure to drink more water .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 14 hours later
Thanks alot sir for ur kind and supporting replies ,one ladt question does levoflox 750 given to me after treatment can cause muscles pain and muscles weakness ??how common is this side effect with this medicine along with diarrahea and diziness??
doctor
Answered by Dr. P. T. Patil 28 minutes later
Brief Answer:
These are known side effects of this drug

Detailed Answer:
Hello
Thanks for follow up
These are known side effects of this medicine .Discontinue it and take Nitrofurantoin along with Diclofenac twice daily .

Thanks and Regards.
Dr,Patil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10180 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ciprofloxacin

doctor1 MD

I have a bad/cold flu for the last few days and I am scheduled to have rhinoplasty a week from tommrorow. I also am taking cipro for a urinary...

doctor1 MD

hi dr. my husband about 1 month ago to be exact was diagnosed with prostitas he was on Co-ciprofloxacin 500mg for 10 days finished the meds and...

doctor1 MD

I am 23 years old. I started having testicular pain around Christmas '10 and on 12/31 went to the doctor and was diagnosed with a UTI and...

doctor1 MD

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have...

doctor1 MD

Hello Doctor, My baby is 10 days old and having a white discharge from left eye and rashes of red patches with white in the middle on body. What...

doctor1 MD

Bottom eye lids swollen, tender to the touch and when I blink. Skin under eye is swollen and pinkish in color. When bottom eye lids are pulled away...

doctor1 MD

My husband, 85 yrs old, has experienced chills . The same problem as several times before when he had bladder infections. He takes 1 Ciprofloxacin...

Get personalised answers from verified doctor in minutes across 80+ specialties

183 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2